Discussions that mention tylenol

Open to All Other Health Topics board


the thing is,there are other meds besides clonidine that could possibly work better for the tremors he is having.i still don't really understand how and what could possibly be triggering this.it really IS rather crazy since these are obviously not siezures.could this just be very severe spasticity?some peoples spasticiy,believe me,can get hidious at times.botox could be a possibility there,depending on just where the actual tremors are happening..just a thought.i know from my SCI,i will get horrid spasticiy that can appear to look like actual tremors or even a siezure.it all depends on the level of the spasticity and why or what is actually triggering it.this would be a motor nerve issue.can you describe just exactly what the tremors appear like?what exactly happens during these episodes,what shakes?

i also think,considering the kidneys and possible liver affectation,he really does need to drop the darvocet completely.quite honestly,this is about the lowest dose of any type of narcotic possible to give any patient.it would be totally and completely useless to someone in his condition anyway.trying something like oxy IR,which is just percocet without the tylenol,its just pure 5mg oxycodone.a much much better choice for many reasons.taking morphine and dropping WAY down to the darvocet really is not even worth his time and the risks of the 650mgs of tylenol he is getting with every dose.anything you can do right now to limit the amount of actual tyleonl,ESPESCIALLY with kidney issues,well it really doesn't take a rocket scientist to figure this one out,ya know?vicodin would be good too,if they used norco since this has only 325mgs of tylenol,but i still really think the oxy IR for his regular break thru med just makes sooo much sense for his needs specifically.honestly,that darvocet is doing absolutely nothing for him right now and is compromising the kidney function he still has left.tho it is actually metabolized in the liver not the kidneys,the kidneys are still being affected when the by products are filtered thru them before they are passed along outside the body,trust me on this one.i actually have a kidney disease and a wonderful nephrologist who helps me to maintain my kidney function to the optimum level right now,and he told me to stay the heck away from tylenol products.my pain clinic will not even Rx any tylenol products at all to anyone for any reason,just because the cumulative affect that tylenol can have on both the liver and the kidneys.the thing is,when there are other meds that quite frankly would do a much more effective job for his type of pain,and getting totally rid of any tylenol,well,you cannot beat that.he really does need to talk to his doc about trying the oxy IR.it works pretty good for some of my breakthru pain.

i do wish i could be of much more help to you.i really feel so badly for what your brother and your family are currently going thru,really.please keep us posted on how he is doing.i really DO want to know,K? hang in there,FB